# SDR SWI2025F00213

- Difficulty date: December 10, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED FOR PRESSURE FLOOR INTERCOSTAL AT FS484 LBL36     (C-CHECK RO 2/27/2025)    PERFORMED REPAIR OF CRACKED CLIP ON PRESSURE FLOOR INTERCOSTAL AT FS484 LBL36 BY COMPLYING WITH ALL STEPS OF REO 601R-53-41-059 REV-C REV 2020-03-11, REFERENCED CRJ 200 SRM 51-42-06- AND CRJ 200 SRM 51-42-21. PRESSURE CHECK GOOD, COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR WORK PERFORMED.
